Conformal Dimensions via Large Charge Expansion.


Journal Article

We construct an efficient Monte Carlo algorithm that overcomes the severe signal-to-noise ratio problems and helps us to accurately compute the conformal dimensions of large-Q fields at the Wilson-Fisher fixed point in the O(2) universality class. Using it, we verify a recent proposal that conformal dimensions of strongly coupled conformal field theories with a global U(1) charge can be obtained via a series expansion in the inverse charge 1/Q. We find that the conformal dimensions of the lowest operator with a fixed charge Q are almost entirely determined by the first few terms in the series.

Full Text

Duke Authors

Cited Authors

  • Banerjee, D; Chandrasekharan, S; Orlando, D

Published Date

  • February 2018

Published In

Volume / Issue

  • 120 / 6

Start / End Page

  • 061603 -

PubMed ID

  • 29481265

Pubmed Central ID

  • 29481265

Electronic International Standard Serial Number (EISSN)

  • 1079-7114

International Standard Serial Number (ISSN)

  • 0031-9007

Digital Object Identifier (DOI)

  • 10.1103/physrevlett.120.061603


  • eng